# SDR CA980610014

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO320E1B
- System (JASC): 7324 · Fuel Divider
- Part: Diaphragm
- Part number: 75278
- Condition: Failed
- Location: Fuel Divider
- Part time: 94 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ENGINE RUN-UP PREPARATORY TO THE ANNUAL INSPECTION, THE ENGINE WAS RUNNING VERY ROUGH WITH BLADE SMOKE COMING FROM THE EXHAUST.  INSPECTION REVEALED THE RUBBER DIAPHRAGM IN THE FUEL FLOW DIVIDER HAD DRIED OUT, DISINTEGRATED AND PLUGGED THE FUEL INJECTOR LINES. THE ENGINE HAD BEEN OVERHAULED IN SEPTEMBER OF 1995, BUT HAD NEVER FLOWN.  THE ENTIRE FUEL SYSTEM INCLUDING SERVO FUEL INJECTOR AND FUEL NOZZLES WERE SENT FOR REPAIR.
